# SDR RAIA00206189

- Difficulty date: June 14, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 8,810 hours, 7,561 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 9510282
- Condition: Failed
- Part time: 120 hours, 131 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5271-PIT- #2 AHRS FAILED. MAINTENANCE REMOVED AND REPLACED THE #2 AHRS COMPUTER.
